# SDR 2008UALA02841

- Difficulty date: May 17, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 44,287 hours, 6,650 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Unit
- Condition: Faulted
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP DEM C1 LOW CENTER HYDRAULIC DEMAND PUMP NR 1 PRESSURE WHEN COMMANDED ON, OR CENTER DEMAND PUMP NR 1 OVERHEATED.  STATUS MSG-2910420 LATCHD DC MODE MSG-2910420 LATCHED DC MODE MSG-2910450 LATCHED AP MODE.    FOUND LOGIC SPEED CONTROL UNIT FAULTY.  REPLACED AIR DRIVEN LOGIC SPEED CONTROL UNIT PER 29-11-15.  AC OK FOR SERVICE.
